# SDR AALA201706199041

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 57,500 hours, 14,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT SLIDE LIGHT AT THE L4 DOOR IS INOPERATIVE.  RESEATED THE LIGHT IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
